# SDR FDEA201003180908

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545713
- Condition: Mismanufactured
- Location: Bs 520 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING SKIN FWD PIT STA 520 STR 27L.  CUT OUT DAMAGED AREA THRU SKIN IAW SRM 53-30-3 FIG 1B, FABRICATED STRUCTURAL FILLER, DOUBLER AND TRIPLER IAW PF SRM 53-30-3 FIG 1B,  CUT OUT DAMAGED SHEAR TIE IAW SRM 53-10-4, FIG 15,  FABRICATED SHEAR TIE  IAW SRM 53-10-4, FIG 15,  INSTALLED REPAIR SKIN IAW PF SRM 53-30-3, FIG 1B  INSTALLED SHEAR TIE REPAIR IAW  SRM 51-30-2 REV 102.
